26451 articles – 20330 references  [version française]
Short view Article in peer-reviewed journal
Microscopic structure of travelling waves in the asymmetric simple exclusion
Ferrari P. et al
Ann. Probab. 19 (1991) 226-244 - http://hal.archives-ouvertes.fr/hal-00311564
Pablo Ferrari (), Claude Kipnis, Ellen Saada ()1
1:  LMRS - Laboratoire de Mathématiques Raphaël Salem
http://www.univ-rouen.fr/LMRS
CNRS : UMR6085 – Université de Rouen
France
Mathematics/Probability
Microscopic structure of travelling waves in the asymmetric simple exclusion
English

Ann. Probab.
international
1991
19
226-244